# SDR SWAA2021070691499

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 2,613 hours, 5,793 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK FOUND ON #15 FAN BLADE LEADING EDGE ON #1 ENG ( MX NOTE ) / REF GE W/O #10171657 FORM 8130 FOR WORK PERFORMED SWA PERFORMED FPI NO DEFECTS NOTED PER AMM 70-11-06 CL# 90802
